MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO3020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Scarring (2061); Seroma (2069); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced small bowel obstruction, small bowel resection due to mesh being densely adhered to the bowel and not being able to be removed, scarring and recurrence.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic laparoscopic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced small bowel obstruction, adhesions, small bowel resection due to mesh being densely adhered to the bowel and not being able to be removed, scarring and recurrence.Post-operative patient treatment included revision surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic laparoscopic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced pain, seroma, small bowel obstruction, adhesions, mesh densely adhered to the bowel and not being able to be removed, scarring and recurrence.Post-operative patient treatment included revision surgery, bowel resection, mesh revision and hernia repair with new meshes.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: a4, a5a, a5b, g1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
8006464633
MDR Report Key9321081
Report Number9615742-2019-03733
Device Sequence Number345686
Product Code FTL
UDI-Device Identifier10884521177703
UDI-Public10884521177703
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model NumberPCO3020
Device Catalogue NumberPCO3020
Device Lot NumberPIJ00488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
04/10/2024
08/20/2025
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date11/20/2019
04/12/2024
08/26/2025
Date Device Manufactured10/25/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSTACK20(LOT#: N9C0151).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight116 KG
Patient EthnicityNon Hispanic
Patient RaceWhite